Oct 26, 2010
I am on sustiva and truvada treatment and my cd4 is lower than 150. Ive heard that sun exposure can bust your immune system. Can I use it sometimes?or is it harmfull with my meds? thank you
Response from Dr. Henry
UV exposure usually OK with Truvada + Sustiva though can be a problem with sulfa drugs often used in persons with CD4 count < 200 (to prevent key HIV-related infections such as PCP pneumonia). UV Light can increase the risk for skin cancer which may be already higher in HIV+ persons than in general population so that is a long term concern. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Sucking Penis Worried I Have HIV
- Bloody Urine After Licking Vagina Worried I Have HIV
- Pain In Urethra After Sex With Sex Worker Worried I Have
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- White Spots After Licking Genital Worried I Have HIV
- Can Chlamydia Testing Ever Be Wrong?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.